# SDR SWIA200718174

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 11,777 hours, 10,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CRACKED AT RBL11 AND BOTH INBOARD AND OUTBOARD CLIPS ARE CRACKED, DISCOVERED AT C-CHECK.  INSTALLED REPAIR ANGLE, CLIP, FILLER, ANGLE FILLER, SHIM P/N 601R-53-11-1169-1 AND CLIP P/N 601R31113-58 IAW CRJ200 REO 601R-53-11-171, REV D AND REO 601R-53-11-1169.
